# SDR R61A2021020700140

- Difficulty date: January 22, 2021
- Submitted: February 7, 2021
- Operation: Air carrier
- Aircraft: N728YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000510
- Aircraft time: 13,637 hours, 8,888 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062783004
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND RH HORIZONTAL STABILIZER RIB 11A FOUND CRACKED. RH HORIZ STAB RIB 11A REPLACED IAW REPUBLIC 170EO-55-10-0004-1 AND EMB SB170-55-0014. A/C REMAINS IN CHECK
